Jump to content

Hello all


[a5...]

Recommended Posts

[a5...]

hello,

 

This is Russell from Bangladesh. I have been taking Benzo since early 2006. I am now on my way to to give it up. I gradually reduced my doze from 3 mg/day to .25mg/per day for last 4 months under a supervision of a psychologist. I need your support to continue my battle with Benzo as I am facing severe withdrawal effects.

 

Regards,

Russell 

Link to comment
Share on other sites

Hello nazmulhuqrussell,

 

Always refreshing to hear a Doctor is helping you through this process.

 

It's also to bad we have to go through the withdrawal process, but it's worth it when you are finally free and everything is back to normal.

 

We will all help see you this the best we can.

 

Please ask questions and look around the forum,

 

Welcome to BenzoBuddies,

Mike

 

Link to comment
Share on other sites

This is a fight my friend, but we are here to support you. Let us know what you are feeling and we'll be here for you!
Link to comment
Share on other sites

Hi Russell welcome to the site.  I hope you find this place as helpful as I have.  There is a wealth of info here and a TON of great, caring people.

 

You are doing great coming down that far keep up the good work man.

Link to comment
Share on other sites

Hi nazmulhuqrussell and welcome :)

 

What benzo are you on and how are you tapering? I hope you're not suffering too bad, you're not alone. We're here for you, please ask any questions you have.

 

I'm glad you found us.

 

Star

 

 

Link to comment
Share on other sites

[a5...]

hi,

 

I am taking Rivotril (Clonazepam) since early 2006.

 

Occasional user of Benzo from 2002-2005.

 

From 2006-2008, My doze was 2 MG/Day

From 2008-2011, My doze was 3 MG/Day

from February 2011- March 2011, My doze was 2 MG/day

March 2011-April 2011, 1 MG/Day

May 2011 - June 2011, .5 MG/DAY

Now, .25mg/Day

 

 

Link to comment
Share on other sites

You've done really well on your taper. You may want to go a little slower if you feel the symptoms coming on stronger now, many have found it beneficial to slow it down towards the end of their taper but you should listen to your own body too.

 

How are you feeling now?

 

Link to comment
Share on other sites

[a5...]

3 months before when I started to cut off my doze, I felt pain. Mostly:

- Prolonged panic attacks (sweeping through my body like wave one after another)

- Almost none enthusiasm

- Tiredness, sleepy, less control on body

I felt that I didn't know myself. Then few days later things became calm. Then I did another cut off and it went fine. When I did my last doze reduction (from .5mg >>> .25 mg), again I am feeling same or even more pain than ever. Its really difficult to describe the pain though but every-time pains differ from previous. This time I mostly feel headache, severe mad like feelings, dryness inside eye and itching, not feel fresh when get up from bed in morning.

 

The major problem is I am afraid to reduce further doze when these pain-feelings come to my mind. 

 

But, I am receiving all my pains positively as I see the way out from this Benzo cave.....   

Link to comment
Share on other sites

Hello Russell,

 

If you're reading this, you need to know that I made an error while going through the process of deleting spam accounts, I inadvertently deleted yours.  When an account is deleted, we can no longer access the personal details so I have no way of contacting you to ask you to reregister with the forum so we can help you with your benzo withdrawal.  Please accept my sincere apology and if you can, come back to the forum, you're welcome here.

 

Pamster

Link to comment
Share on other sites

×
×
  • Create New...